# SDR COMA0260509

- Difficulty date: September 2, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 7,273 hours, 6,507 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE DURING LANDING.RESET FLAP SYSTEM AND DEFERRED MAINT. PER AD 98-20-01.
